# SDR 07FDEA04027

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,246 hours, 19,687 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57112300
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CENTER TANK TOP SKIN C 45-46 LT, C 41-46 RT REPAIR PERFORMED IAW SRM 57-10-12 FIG 201 AND IN ADDITION THE HOLES OVERSIZED IAW EA 6-5710-81049 AND RAS//AS/0256/2004 ISS A.
